| Model Number |
02.12.0411CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 april 2025.Lot 185589: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-09-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 2 years 4 months after the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the liner (11 to 14 mm) and the surgery was completed successfully.